# SDR CA140326025

- Difficulty date: March 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 13,169 hours
- Engine: Pwa PT642A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 571302
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOTS SELECTED GEAR DOWN AND THE LANDING GEAR MOTOR CB POPPED. THEY MANUALLY EXTENDED THE GEAR AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CAME TO TROUBLESHOOT THE PROBLEM AND FOUND POWER TO THE MOTOR.  WHEN GEAR WAS SELECTED DOWN THEY HIT THE MOTOR TO SEE IF IT WOULD WORK & SPARKS AND A FLAME CAME OUT OF THE END.  WHEN THE MOTOR WAS REMOVED YOU COULD HERE PARTS RATTLING AROUND INSIDE. A NEWLY O/H MOTOR WAS INSTALLED AND GEAR SWINGS WERE CARRIED OUT WITHOUT ANY FAULTS. I AM NOT SURE HOW MANY HOURS ARE ON THIS MOTOR. THIS IS AN ON CONDITION PART, AND OUR PARTS INVENTORY TRACKING SYSTEM DID NOT RECOGNIZE THE PN, WHICH MEANS THAT WE HAVE NEVER BROUGHT THIS PART INTO STOCK. THIS WAS AN EXCHANGE UNIT WITH OUR VENDOR SO I WILL REQUEST A TEAR DOWN REPORT FROM THEM AND PASS ALONG THE INFORMATION WHEN I GET IT.
